Alert archive / New York / Coastal Flood Statements in 2011

Coastal Flood Statement 11, NWS New York, NY

June 11, 20115 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut

NWS New York, NY issued this coastal flood statement at Jun 11, 2011, 7:17 PM EDT for 5 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2011, 7:17 PM EDT (23:17 UTC)
Expired
Jun 11, 2011, 10:00 PM EDT
In force
3 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Bronx County, NY, Nassau County, NY, Queens County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 51 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
449 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

007 
WHUS41 KOKX 112317
CFWOKX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
717 PM EDT SAT JUN 11 2011

...MINOR COASTAL FLOODING POSSIBLE ALONG THE SHORES OF WESTERN
LONG ISLAND SOUND THIS EVENING...

CTZ009-010-NYZ071-073-078-176-177-120200-
/O.NEW.KOKX.CF.S.0011.110611T2317Z-110612T0200Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
717 PM EDT SAT JUN 11 2011

HIGH ASTRONOMICAL TIDES...IN COMBINATION WITH STRONG EASTERLY
WINDS...WILL CAUSE LOCALIZED COASTAL LOCATIONS TO TOUCH MINOR
FLOOD BENCHMARKS DURING THE TIMES OF HIGH TIDE THIS EVENING. IN
ADDITION...1 TO 2 FT WAVES BREAKING ALONG THE SHORELINE MAY CAUSE
MINOR BEACH EROSION THIS EVENING.

$$
1 follow-up statement
192 
WHUS41 KOKX 120138
CFWOKX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
938 PM EDT SAT JUN 11 2011

CTZ009-010-NYZ071-073-078-176-177-120245-
/O.EXP.KOKX.CF.S.0011.000000T0000Z-110612T0200Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
938 PM EDT SAT JUN 11 2011

TIDAL LEVELS TOUCHED OR EXCEEDED MINOR COASTAL FLOOD BENCHMARKS
ALONG POTIONS OF THE SHORELINE OF WESTERN LONG ISLAND SOUND DURING
THIS EVENING'S HIGH TIDE. THE COASTAL FLOOD STATEMENT WILL BE
ALLOWED TO EXPIRE AT 10 PM AS WATER LEVELS ARE RECEDING AND
EXPECTED TO FALL BELOW MINOR COASTAL FLOODING LEVELS SHORTLY.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Jun 11, 4:03 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 11, 4:03 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
403 PM EDT SAT JUN 11 2011

.SYNOPSIS...
A STATIONARY FRONT SOUTH OF THE AREA WILL SLOWLY LIFT NORTH
THROUGH THE REGION LATE TONIGHT THROUGH SUNDAY AS LOW PRESSURE
PASSES SOUTH OF LONG ISLAND. A COLD FRONT WILL MOVE THROUGH THE
REGION LATE SUNDAY NIGHT THROUGH MONDAY. A SERIES OF WEAK
BOUNDARIES MAY IMPACT THE REGION MONDAY AND TUESDAY. HIGH PRESSURE
BUILDS INTO THE REGION WEDNESDAY. LOW PRESSURE WILL APPROACH FROM
THE WEST LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
ONSHORE FLOW CONTINUES AS THE REGION REMAINS IN BETWEEN HIGH PRES
OVER THE GULF OF MAINE AND LOW PRES APPROACHING FROM THE WEST. A
STATIONARY FRONT REMAINS OVER THE DELMARVA AREA AND WILL BE SLOW
TO LIFT NORTH.

LOW PRES OVER THE OH VALLEY WILL MOVE INTO QUEBEC TONIGHT...BUT A
SECONDARY LOW WILL FORM RIGHT OVER THE DELMARVA AREA THIS EVENING.
THAT LOW WILL PASS SOUTH OF LONG ISLAND DURING THE OVERNIGHT...
DEPARTING BY SUN MORNING. BASED ON THE TRACK OF THE LOW...DO NOT
THINK THE WARM FRONT WILL LIFT NORTH OF THE REGION TONIGHT...BUT
IF THE LOW TRACKS A BIT FARTHER NORTH...THEN IT IS POSSIBLE FOR
THE FRONT TO COME THROUGH...AND TEMPS COULD THEN RISE INTO SUN
MORNING.

WITH ONSHORE FLOW...THERE IS ABUNDANT LOW-LEVEL MOISTURE OVER THE
REGION AND PWATS RANGE FROM 1.5 TO 2 INCHES. RAIN COULD BE HEAVY
AT TIMES...POSSIBLY RESULTING IN LOCAL FLOODING OF POOR DRAINAGE
AND LOW-LYING AREAS. ML MUCAPE IS MARGINAL...GENERALLY 200-300
J/KG...AND WILL EXPECT 20-30 KT OF SHEAR DURING THE OVERNIGHT.
WILL CARRY SCT THUNDERSTORMS AS WELL.

PATCHY FOG AND DRIZZLE WILL CONTINUE THROUGH THIS EVENING...BUT
SHOULD DISSIPATE IN SHOWERS/THUNDERSTORMS. IT IS POSSIBLE FOR FOG
TO LOWER VSBYS LOCALLY TO AROUND 1 MILE BEFORE THE SHOWERS HIT.

USING A MET/MAV BLEND...LOWS TONIGHT WILL DROP INTO THE UPPER 50S
TO LOWER 60S.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
MAIN QUESTION IS HOW FAR NORTH AND EAST THE WARM FRONT WILL BE
ABLE TO GO ON SUNDAY. LOW PRES WILL DEPART EAST OF LONG ISLAND SUN
MORNING...THEN ANOTHER LOW WILL FORM OVER THE DELMARVA AREA. THE
PARENT LOW OVER EASTERN CANADA WILL SLOWLY TRACK EAST THROUGH
SUN...AND THIS WILL DRAG A COLD FRONT THROUGH THE REGION LATE IN
THE DAY. WIND FLOW BETWEEN THESE 2 SYSTEMS SHOULD BE LIGHT...AND
NOT SURE IF THIS WILL BE ENOUGH TO PUSH THE WARM FRONT THROUGH THE
REGION. LOOKS LIKE IT COULD NOSE ITS WAY THROUGH NJ AND NYC...
MAYBE AS FAR EAST AS WESTERN CT AND WESTERN LI. HERE...TEMPS COULD
WARM INTO THE MID AND UPPER 70S...WHEREAS AREAS EAST COULD STAY IN
THE LOWER 70S. IF SKIES CLEAR OUT ENOUGH...TEMPS MAY EVEN WARM
INTO THE LOWER 80S FOR NYC/NJ AND WESTERN PART OF THE LOWER HUDSON
VALLEY.

THE NEW LOW OVER THE DELMARVA AREA LOOKS TO STAY SOUTH OF THE AREA
AS THE COLD FRONT SWINGS THROUGH THE REGION LATE IN THE DAY.
DEPENDING ON THE TIMING OF THIS SYSTEM COULD HAVE AN IMPACT ON
CONVECTION IN THE AREA. IF IT HAPPENS MORE TOWARDS EVENING...THE
BULK OF THE ENERGY WOULD BE LOST. BUT IF IT HAPPENS EARLIER IN THE
DAY...WITH TEMPS WELL INTO THE 70S FOR WESTERN PARTS OF THE
FORECAST AREA...CAPE VALUES WOULD BE HIGHER...POSSIBLY RESULTING
IN MORE IN THE WAY OF SHOWERS AND THUNDERSTORMS. WILL CARRY CHANCE
POPS FOR THE AFTERNOON AND EARLY EVENING...WITH POPS TAPERING OFF
AFTER MIDNIGHT.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
SURFACE COLD FRONT PUSHES WELL EAST OF THE REGION MONDAY. UPPER
LEVEL LOW PRESSURE OVER NEW ENGLAND WILL DRIFT SLOWLY TO THE
SOUTHEAST MONDAY AND TUESDAY...WITH POSSIBLE WEAK WAVES OF SURFACE
LOW PRESSURE DEVELOPING OVER THE REGION. SLIGHT CHANCE POPS
INCLUDED DURING THIS TIME PERIOD. FORECAST SOUNDINGS FOR MONDAY
INDICATE CAPPING LIKELY AROUND 700MB...SO ANY PRECIP SHOULD BE IN
THE FORM OF SOME SCATTERED SHOWER ACTIVITY. COOLER AIR ALOFT
ERODES THIS CAP BY TUESDAY...SO THUNDERSTORM ACTIVITY WILL BE
POSSIBLE.

WARMER MAV GUIDANCE SEEMS TO BETTER REFLECT DOWNSLOPE COMPONENT IN
NW WINDS MONDAY. HIGH TEMPS REACH THE MID TO UPPER 70S OVER NYC
AND NE NJ. HIGHS IN THE LOW 70S EXPECTED OVER THE REST OF THE
REGION.

MAV/MET GUIDANCE IN BETTER AGREEMENT MONDAY NIGHT...SO BLENDED
BOTH. LOWS GENERALLY IN THE 50S...BUT NEAR 60 OVER METRO NYC.
SLIGHTLY COOLER HIGHS EXPECTED TUESDAY WITH CONTINUED NW FLOW
SURFACE AND ALOFT AND POSSIBLY MORE CLOUD COVER. HIGHS REACH THE
MID 70S OVER METRO NYC AND THE LOW 70S ELSEWHERE.

BY WEDNESDAY...HIGH PRESSURE DROPS INTO THE REGION FROM THE GREAT
LAKES. DRY WEATHER EXPECTED UNDER PARTLY CLOUDY SKIES. WINDS
BECOME MORE W-SW...PROMOTING DOWNSLOPE CONDITIONS AND WARMER TEMPS
IN THE UPPER 70S TO LOW 80S.

UNCERTAINTY DEVELOPS IN THE FORECAST LATE THIS WEEK AS ECMWF/GFS
DIVERGE NOTABLY. GENERAL SYNOPTIC SCENARIO SHOWS LOW PRESSURE
MOVING OUT OF THE MIDWEST...WITH GFS TAKING A STRONGER LOW
DIRECTLY TOWARDS THE REGION AND THE ECMWF BRINGING A SLIGHTLY
WEAKER SYSTEM TOWARDS THE GREAT LAKES. SLIGHT CHANCE TO CHANCE
POPS IN THE FORECAST FOR POSSIBLE SHOWERS/TSTMS. TEMPERATURES
AROUND NORMAL.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
HIGH PRESSURE BUILDS OVER THE WATERS EAST OF NEW ENGLAND THROUGH
TONIGHT...AS A WARM FRONT SLOWLY APPROACHES FROM THE SOUTH. AN
AREA OF LOW PRESSURE TRACKS ALONG THE FRONT JUST SOUTH OR OVER
LONG ISLAND SUNDAY MORNING...AS AN OCCLUDED FRONT APPROACHES FROM
THE WEST.

E-NE FLOW CONTINUES THROUGH TONIGHT...WHILE MOST WINDS ARE AROUND
10 KT...A FEW LOCATIONS ARE EXPERIENCING WINDS OF 15-20
KT...ESPECIALLY RIGHT ALONG THE WESTERN LONG ISLAND SOUND. WINDS
DIMINISH TO UNDER 10 KT AR ALL TERMINALS OUT OF THE ENE THIS
EVENING...WITH THE FLOW BECOMING LIGHT AND VARIABLE LATE AT
INTERIOR TERMINALS. WINDS THEN BECOME NE-NNE THROUGHOUT BY LATE
SUNDAY MORNING/EARLY SUNDAY AFTERNOON AT 10 KT OR LESS IN THE WAKE
OF THE LOW.

THIS PROLONGED EASTERLY FLOW WILL KEEP THE LOW CLOUDS AND PATCHY
DRIZZLE/FOG IN PLACE WITH PREDOMINATELY IFR CONDITIONS...WITH A
SOME PATCHES OF MVFR. ALL TERMINALS SHOULD BECOME IFR...BY LATE
THIS AFTERNOON/EARLY THIS EVENING...WITH VLIFR CEILINGS/IFR
VISIBILITIES POSSIBLE MAINLY OVERNIGHT. CEILINGS SHOULD LIFT
SOMEWHAT TO HIGH END IFR/LOW END MVFR BY LATE SUNDAY MORNING/EARLY
SUNDAY AFTERNOON BEHIND THE DEPARTING COASTAL LOW.

SCT CONVECTION HAS BROKEN OUT A BIT EARLIER THAN ANTICIPATED...
WITH ISOLD TSRA NEAR THE SOUTH SHORE OF LONG ISLAND. HAVE AMENDED
SOUTHERN TAFS TO REFLECT THIS...WITH VCTS AT KJFK.

IT APPEARS THAT THERE ARE TWO MAIN THREATS FOR MORE ORGANIZED
CONVECTION...THE FIRST THIS EVENING...AND THE SECOND LATE SUNDAY
MORNING/EARLY SUNDAY AFTERNOON WITH THE PASSAGE OF THE SURFACE
LOW/WARM FRONT. WITH ONSHORE FLOW...ANY THUNDERSTORMS WOULD BE
ELEVATED IN NATURE...AND ARE NO SURE THING. THEREFORE REFLECT BOTH
THREATS IN TAFS AS A TEMPO GROUP FOR SHRA WITH A CB IN THE
ASSOCIATED CLOUD GROUP. IF CONFIDENCE IN THUNDER INCREASES...WILL
PUT TSRA IN THE TAFS AS APPROPRIATE.

OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY...

SUNDAY AFTERNOON-EVENING...SUB-VFR POSSIBLE EARLY. ALSO SHRA/TSRA
POSSIBLE WITH PASSING OCCLUDED FRONT.

LATE SUNDAY NIGHT...BECOMING VFR.

MONDAY-TUESDAY NIGHT...MAINLY VFR...WITH A SMALL CHANCE SUB-VFR WITH
ISOLD-SCT SHRA/TSRA. GUSTY NW-N WINDS POSSIBLE MAINLY DURING THE
DAY TUESDAY.

WEDNESDAY-THURSDAY...VFR. GUSTY WINDS POSSIBLE DURING THE DAY.

&&

.MARINE...
WINDS ON LI SHOULD SHOULD DIMINISH TO SUB-SCA LEVELS THIS EVENING
AS WIND FLOW ALOFT DIMINISHES AND MIXING WINDS DOWN AFTER SUNSET.
AS FOR FOG...ALTHOUGH THERE WAS NOT MUCH DENSE FOG ON LOCAL WEB
CAMS AND NEARBY METARS...WITH ABUNDANT LOW-LEVEL MOISTURE...
EASTERLY FLOW...AND RISING RH VALUES WITH LOSS OF DIURNAL
HEATING...DID NOT THINK IT WOULD TAKE MUCH FOR DENSE FOG TO
DEVELOP. WITH LOW PRES PASSING SOUTH OF LONG ISLAND TONIGHT...
SHOWERS WITH SCATTERED TSTMS WILL DEVELOP...AND THAT SHOULD HELP
SCATTER OUT THE FOG.

ANY LINGERING FOG SHOULD DISSIPATE SUN MORNING. A COLD FRONT MOVES
THROUGH THE WATERS LATE SUN/SUN EVENING...POSSIBLY TOUCHING OFF
MORE SHOWERS/TSTMS IN THE AFTERNOON AND EVENING.

THOUGHT WAVEWATCH 4 GUIDANCE WAS A BIT HIGH...AND CAPPED SEAS AT 4
FT ON THE OCEAN WATERS. WINDS SHOULD REMAIN BELOW SCA CRITERIA AS
WELL.

WINDS/SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA MONDAY. GUSTS MAY APPROACH SMALL CRAFT ADVISORY LEVELS
TUESDAY WITH AN INCREASE IN THE PRESSURE GRADIENT BETWEEN HIGH
PRESSURE OVER THE GREAT LAKES AND OFFSHORE LOW PRESSURE...ALTHOUGH
INDICATIONS ARE AT THIS TIME THAT GUSTS WILL BE CLOSER TO 20 KT.
SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP AGAIN LATE IN THE WEEK
AS A POSSIBLE FRONTAL SYSTEM APPROACHES FROM THE WEST.

&&

.HYDROLOGY...
AREAL AVERAGE QPF TONIGHT THROUGH SUNDAY SHOULD RANGE FROM 1/2 TO
3/4 INCH...THOUGH LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN
CONVECTION...ESPECIALLY TONIGHT. MINOR FLOODING IS POSSIBLE OVER
URBAN AND POOR DRAINAGE AREAS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...DENSE FOG ADVISORY UNTIL 8 AM EDT SUNDAY FOR ANZ330-335-338-
     340-345-350-353-355.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ330-
     335.

&&

SYNOPSIS...MPS
NEAR TERM...MPS
SHORT TERM...MPS
LONG TERM...KCS
AVIATION...MALOIT
MARINE...MPS/KCS
HYDROLOGY...MPS
Hazardous weather outlook, Jun 11, 3:23 PM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
323 PM EDT SAT JUN 11 2011

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-121000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
323 PM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-121000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
323 PM EDT SAT JUN 11 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Local storm report, Jun 11, 2:29 PM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
229 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             MONTGOMERY              41.52N  74.24W
06/09/2011  M0.75 INCH       ORANGE             NY   EMERGENCY MNGR

0338 PM     HAIL             MONTGOMERY              41.52N  74.24W
06/09/2011  M1.00 INCH       ORANGE             NY   TRAINED SPOTTER

0344 PM     HAIL             MONTGOMERY              41.52N  74.24W
06/09/2011  M1.75 INCH       ORANGE             NY   CITY OFFICIAL

            MONTGOMERY AIRPORT

0345 PM     HAIL             MONTGOMERY              41.52N  74.24W
06/09/2011  M1.50 INCH       ORANGE             NY   CITY OFFICIAL

            MONTGOMERY AIRPORT

0400 PM     TSTM WND DMG     MONTGOMERY              41.52N  74.24W
06/09/2011                   ORANGE             NY   PUBLIC

            MANY TREES DOWN ON CARS AND STREETS AND POWER OUTAGES

0408 PM     HAIL             NEWBURGH                41.50N  74.02W
06/09/2011  M1.00 INCH       ORANGE             NY   TRAINED SPOTTER

0408 PM     TSTM WND DMG     NEWBURGH                41.50N  74.02W
06/09/2011                   ORANGE             NY   TRAINED SPOTTER

            TREES...TREE LIMBS AND POWER LINES DOWN AROUND 1-84 IN
            NEWBURGH

0409 PM     HAIL             NEWBURGH                41.50N  74.02W
06/09/2011  M1.00 INCH       ORANGE             NY   TRAINED SPOTTER

0410 PM     HAIL             NEWBURGH                41.50N  74.02W
06/09/2011  M1.75 INCH       ORANGE             NY   TRAINED SPOTTER

0410 PM     TSTM WND DMG     NEWBURGH                41.50N  74.02W
06/09/2011                   ORANGE             NY   TRAINED SPOTTER

            TREES AND WIRES DOWN

0439 PM     FUNNEL CLOUD     1 E NEWBURGH            41.50N  74.00W
06/09/2011                   ORANGE             NY   TRAINED SPOTTER

            TWO FUNNEL CLOUDS SEEN TO THE EAST

0445 PM     HAIL             MAHOPAC                 41.37N  73.74W
06/09/2011  M0.75 INCH       PUTNAM             NY   TRAINED SPOTTER

0457 PM     TSTM WND DMG     BROOKFIELD              41.48N  73.41W
06/09/2011                   FAIRFIELD          CT   TRAINED SPOTTER

            LARGE TREE DOWN ON ROUTE 7 JUST NORTH OF 202. ROAD
            CLOSED.

0515 PM     HAIL             COLD SPRING             41.42N  73.95W
06/09/2011  M0.75 INCH       PUTNAM             NY   TRAINED SPOTTER

0515 PM     TSTM WND DMG     WARWICK                 41.26N  74.36W
06/09/2011                   ORANGE             NY   FIRE DEPT/RESCUE

            LARGE LIMBS DOWN. TIME ESTIMATED FROM RADAR.

0525 PM     TSTM WND DMG     CHESHIRE                41.50N  72.90W
06/09/2011                   NEW HAVEN          CT   PUBLIC

            TREE DOWN ON SOUTH MERIDEN STREET. ROAD CLOSED.

0530 PM     HAIL             MAHOPAC                 41.37N  73.74W
06/09/2011  M0.75 INCH       PUTNAM             NY   TRAINED SPOTTER

0530 PM     TSTM WND GST     NORTH HAVEN             41.38N  72.86W
06/09/2011  M58 MPH          NEW HAVEN          CT   TRAINED SPOTTER

0530 PM     HAIL             MAHOPAC                 41.37N  73.74W
06/09/2011  M1.00 INCH       PUTNAM             NY   TRAINED SPOTTER

0544 PM     HAIL             TRUMBULL                41.26N  73.21W
06/09/2011  M0.75 INCH       FAIRFIELD          CT   TRAINED SPOTTER

0545 PM     MARINE TSTM WIND BRIDGEPORT AIRPORT      41.16N  73.13W
06/09/2011  M44 MPH          FAIRFIELD          CT   ASOS

            ASOS- 38 KNOTS

0551 PM     MARINE TSTM WIND NORWALK                 41.09N  73.42W
06/09/2011  M43 MPH          FAIRFIELD          CT   MESONET

            37 KT WIND AT NORWALK MESONET

0600 PM     HAIL             HARRINGTON PARK         40.99N  73.98W
06/09/2011  M1.25 INCH       BERGEN             NJ   TRAINED SPOTTER

0602 PM     FUNNEL CLOUD     TARRYTOWN               41.06N  73.87W
06/09/2011                   WESTCHESTER        NY   TRAINED SPOTTER

            LOOKING SOUTHWEST

0605 PM     TSTM WND GST     NORTH HAVEN             41.38N  72.86W
06/09/2011  M61 MPH          NEW HAVEN          CT   TRAINED SPOTTER

            SMALL TREES DOWN

0607 PM     HAIL             NORWOOD                 40.99N  73.95W
06/09/2011  M1.75 INCH       BERGEN             NJ   TRAINED SPOTTER

0607 PM     MARINE TSTM WIND MIDDLE BEACH            41.27N  72.59W
06/09/2011  M41 MPH          NEW HAVEN          CT   MESONET

            36 KT GUST AT HAMMONASSET MESONET

0615 PM     TSTM WND DMG     STRATFIELD              41.21N  73.24W
06/09/2011                   FAIRFIELD          CT   TRAINED SPOTTER

            TREES DOWN ACROSS TOWN

0615 PM     HAIL             SCARSDALE               40.99N  73.78W
06/09/2011  M0.88 INCH       WESTCHESTER        NY   PUBLIC

            NICKEL SIZE HAIL

0630 PM     TSTM WND DMG     YONKERS                 40.95N  73.87W
06/09/2011                   WESTCHESTER        NY   TRAINED SPOTTER

            LARGE TREE DOWN ON PHILMORE STREET. ROAD CLOSED. OTHER
            TREES DOWN ACROSS THE TOWN.

0630 PM     HAIL             YONKERS                 40.95N  73.87W
06/09/2011  M1.00 INCH       WESTCHESTER        NY   TRAINED SPOTTER

&&

LN

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 2:39 PM EDTSmall Craft AdvisoryOKX11 hr
Jun 11, 3:32 PM EDTMarine Dense Fog AdvisoryOKX4 hr

Nearby

Coastal Flood Statements in New York, 2011Coastal Flood Statements in Connecticut, 2011Every coastal flood statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.